# SDR DALA2024050604968

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 21,834 hours, 10,166 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Blower
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3014, ON TAXI IN AUTO SHUTDOWN OF APU. RESTART SUCCESSFUL. 5 MIN LATER MELTED PLASTIC SMELL IN COCKPIT ONLY. CORRECTIVE ACTION: FOUND AVIONICS BLOWER FAN W/ITH STRONG ELECTRICAL BURNING SMELL. REPLACED FAN PER A321 MM 21-26. REPLACED AVIONICS VENTILATION FILTER. (LP 5849566)
